Two-Parameter Families of Plane Caustics by Reflexion

Bruce, J.W. and Giblin, P.J. (1984) Two-Parameter Families of Plane Caustics by Reflexion. Proceedings of the London Mathematical Society, 50 (3). pp. 571-576. ISSN 0024-6115 DOI https://doi.org/10.1112/plms/s3-50.3.571

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 15:58
URI: http://repository.edgehill.ac.uk/id/eprint/2182

Archive staff only

Item control page Item control page